×

zbMATH — the first resource for mathematics

Lelong numbers of positive plurisubharmonic currents. (English) Zbl 0870.32002
Die zunächst in der komplex analytischen Geometrie auftretenden Currents waren positiv und geschlossen. Mehr angepaßt an die komplex analytische Geometrie scheinen jedoch sogenannte plurisubharmonische positive \((k,k)\)-Currents \(T\) zu sein und dort wachsende Bedeutung zu gewinnen. Deren Studium dürfte also nützlich sein. Die Arbeit gibt für solche Currents Definition und Existenz der Lelong-Zahlen \(N(T,z)\) in einem Punkt \(z\in \mathbb{C}^n\) – zunächst sogar allgemeiner “längs affiner Unterräume” anstelle von \(z\) – und in diesem allgemeineren Fall einen gewissen Darstellungssatz durch plurisubharmonische Funktionen samt einer geometrischen Interpretation. Die Beweise bestehen i.w. aus langem geschickten Rechnen. Gefolgert wird: 1. Die Lelongzahlen sind invariant unter biholomorphen Abbildungen. 2. \(Y\ni z\to N(T,z)\) ist schwach plurisubharmonisch für jedes komplex analytische reindimensionale \(Y\) im Definitionsbereich \(\Omega \subset \mathbb{C}^n\) von \(T\).
Mögen sich die mit diesen Untersuchungen verknüpften Erwartungen erfüllen und ihnen damit mehr Grund verleihen.
Reviewer: K.Spallek (Bochum)

MSC:
32C30 Integration on analytic sets and spaces, currents
58A25 Currents in global analysis
32U05 Plurisubharmonic functions and generalizations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. Alessandrini and M. Andreatta: Closed transverse (p,p)-forms on compact complex manifolds, Compositio Math. 61 (1987) 181–200. Erratum ibidem 63 (1987) 143. · Zbl 0619.53019
[2] L. Alessandrini and G. Bassanelli: Metric Properties of manifolds bimeromorphic to compact Kähler spaces, J. Differential Geometry 37 (1993) 95–121. · Zbl 0793.53068
[3] L. Alessandrini and G. Bassanelli: Plurisubharmonic currents and their extension across analytic subsets, Forum Math. 5 (1993) 577–602. · Zbl 0784.32014
[4] G. Bassanelli: A cut-off theorem for plurisubharmonic currents, Forum Math. 6 (1994) 567–595. · Zbl 0808.32010
[5] J.-P. Demailly: Mesures de Monge-Ampère et caractérisation géométrique des variétés algébriques affines, Mem.Soc.Math. France (N.S.) 19 (1985).
[6] J.-P. Demailly: Monge-Ampère Operators, Lelong Numbers and Intersection Theory, Complex Analysis and Geometry, The University Series in Mathematic, Plenum Press, New York and London 1993,115–193. · Zbl 0792.32006
[7] R. Harvey: Holomorphic chains and their boundaries, Proc. Symp. Pure Appl. Math. 99 (1974) 553–587. · Zbl 0287.32008
[8] R. Harvey and J.R. Lawson: An intrinsic characterization of Kähler manifolds, Inv. Math. 74 (1983) 169–198. · Zbl 0553.32008
[9] S.M. Ivaskovic: Spherical Shells as Obstructions for the Extension of Holomorphic Mappings, J. Geom. Anal. 2(1992) 351–371. · Zbl 0772.32008
[10] M.L. Michelson: On the existence of special metrics in complex geometry, Acta Math. 143 (1983) 261–295.
[11] H. Skoda: Prolongement de courants, positif, fermes, de masse finie, Invent. Math. 66 (1982) 361–376. · Zbl 0488.58002
[12] Y.T. Siu, Analyticity of Sets Associated to Lelong Numbers and the Extension of Closed Positive Currents, Inv. Math. 27 (1974) 53–156. · Zbl 0289.32003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.